# SDR 99ZZZX2491

- Difficulty date: May 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9937K
- Make and model: Bell 212
- Aircraft serial: 30778
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 2120155015
- Condition: Disbonded
- Location: Main Rotor
- Part time: 1,298 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT HAD VERTICAL VIBRATION ON SHORT FINAL TO LAND.  INSPECTED AIRCRAFT, FOUND LOWER TRIM TAB HAD DISBONDED ON M/R BLADE PN 212-015-501-5, SN A262.  AFTER CLOSER INSPECTION, FOUND CORROSION UNDER TAB.  REMOVED M/R HUB AND BOTH M/R BLADES FOR CONVENIENCE.  INSTALLED SERVICEABLE M/R HUB AND BLADES.  COMPLETED GROUND RUN AND OPERATIONAL FLIGHT CHECK.  AIRCRAFT RETURNED TO SERVICE.  AIRCRAF TT:  4,949.3 HOURS.
